# SDR ASAA2021020534059

- Difficulty date: February 5, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 26,892 hours, 8,571 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 1582
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 78,592 hours, 37,121 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON MASTER RECALL AND RESETS. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 21-62 TASK 801. FOUND FLT DECK TRIM VALVE FAULT. REPLACED ZONE TRIM AIR MODULATING VALVE PER B737-900 AMM 21-61-21-401, OPERATIONAL CHECK GOOD. NO FAULTS FOUND. GROUND VERIFICATION SUCCESSFUL.
